Derived quot schemes
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 3, pp. 403-440.
@article{ASENS_2001_4_34_3_403_0,
     author = {Ciocan-Fontanine, Ionu\c{t} and Kapranov, Mikhail},
     title = {Derived quot schemes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {403--440},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {3},
     year = {2001},
     doi = {10.1016/s0012-9593(01)01064-3},
     zbl = {1050.14042},
     mrnumber = {1839580},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(01)01064-3/}
}
TY  - JOUR
AU  - Ciocan-Fontanine, Ionuţ
AU  - Kapranov, Mikhail
TI  - Derived quot schemes
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2001
DA  - 2001///
SP  - 403
EP  - 440
VL  - Ser. 4, 34
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(01)01064-3/
UR  - https://zbmath.org/?q=an%3A1050.14042
UR  - https://www.ams.org/mathscinet-getitem?mr=1839580
UR  - https://doi.org/10.1016/s0012-9593(01)01064-3
DO  - 10.1016/s0012-9593(01)01064-3
LA  - en
ID  - ASENS_2001_4_34_3_403_0
ER  - 
%0 Journal Article
%A Ciocan-Fontanine, Ionuţ
%A Kapranov, Mikhail
%T Derived quot schemes
%J Annales scientifiques de l'École Normale Supérieure
%D 2001
%P 403-440
%V Ser. 4, 34
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(01)01064-3
%R 10.1016/s0012-9593(01)01064-3
%G en
%F ASENS_2001_4_34_3_403_0
Ciocan-Fontanine, Ionuţ; Kapranov, Mikhail. Derived quot schemes. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 3, pp. 403-440. doi : 10.1016/s0012-9593(01)01064-3. http://www.numdam.org/articles/10.1016/s0012-9593(01)01064-3/

[1] Bousfield A.K., Gugenheim V.K.A.M., On PL de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 179 (1976). | MR | Zbl

[2] Ciocan-Fontanine I., Kapranov M., Derived Hilbert schemes, preprint Math.AG/0005155.

[3] Fulton W., Intersection Theory, Springer-Verlag, 1984. | MR | Zbl

[4] Gotzmann G., Eine Bedingung für die Flachheit und das Hilbertpolynom eines graduierten Ringes, Math. Z. 158 (1978) 61-70. | MR | Zbl

[5] Grothendieck A., Techniques de construction et théorèmes d'existence en géometrie algébrique IV: Les schémas de Hilbert, Séminaire Bourbaki 221 (1960/61). | Numdam | Zbl

[6] Grothendieck A., Verdier J.-L., Préfaisceaux (SGA4 Exp. I), Lecture Notes in Mathematics, 269, Springer-Verlag, Berlin, 1972. | MR | Zbl

[7] Hinich V., Dg-coalgebras as formal stacks, preprint math.AG/9812034.

[8] Husemoller D., Moore J., Stasheff J., Differential homological algebra and homogeneous spaces, J. Pure Appl. Algebra 5 (1975) 113-185. | MR | Zbl

[9] Kapranov M., Injective resolutions of BG derived moduli spaces of local systems, preprint alg-geom/9710027, to appear in J. Pure Appl. Alg. | MR | Zbl

[10] Kapranov M., Rozansky-Witten invariants via Atiyah classes, Compositio Math. 115 (1999) 71-113. | Zbl

[11] Kollár J., Rational Curves on Algebraic Varieties, Springer-Verlag, 1996. | MR | Zbl

[12] Kontsevich M., Enumeration of rational curves via torus actions, in: Dijkgraaf R., Faber C., Van Der Geer G. (Eds.), The Moduli Space of Curves, Progress in Math., 129, Birkhäuser, Boston, 1995, pp. 335-368. | MR | Zbl

[13] Lehmann D., Théorie homotopique des formes différentielles (d'après D. Sullivan), Astérisque 45 (1977). | MR | Zbl

[14] Loday J.-L., Cyclic Homology, Springer-Verlag, 1995. | MR | Zbl

[15] Markl M., A cohomology theory for A(m)-algebras and applications, J. Pure Appl. Alg. 83 (1992) 141-175. | MR | Zbl

[16] Mccleary J., User's Guide to Spectral Sequences, Math. Lecture Ser., 12, Publish or Perish, Wilmington, DE, 1985. | MR | Zbl

[17] Mumford D., Lectures on Curves on an Algebraic Surface, Princeton Univ. Press, Princeton, NJ, 1966. | MR | Zbl

[18] Quillen D., Homotopical Algebra, Lecture Notes in Math., 43, Springer-Verlag, Berlin, 1967. | MR | Zbl

[19] Quillen D., Rational homotopy theory, Ann. Math. 90 (1969) 205-295. | MR | Zbl

[20] Rezk C., Spaces of algebra structures and cohomology of operads, Thesis, MIT, 1996.

[21] Serre J.-P., Faisceaux algébriques cohérents, Ann. of Math. 61 (1955) 197-278. | MR | Zbl

[22] Simpson C., Descente pour les n-champs, preprint math.AG/9807049.

[23] Stasheff J.D., Homotopy associativity of H-spaces I, II, Trans. Amer. Math. Soc. 108 (1963) 275-312. | MR | Zbl

[24] Stasheff J.D., Differential graded Lie algebras, quasi-Hopf algebras and higher homotopy algebras, in: Kulish P.P. (Ed.), Quantum Groups, Lecture Notes Math., 1510, Springer-Verlag, 1992, pp. 120-137. | MR | Zbl

[25] Viehweg E., Quasi-projective Moduli for Polarized Manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 30, Springer-Verlag, Berlin, 1995. | MR | Zbl

Cited by Sources: